i startedtaking nafarelin acetate (synarel) on the 16th of december, and within minutes of having the nasal spray i start sneezing, im panicking that as im sneezing its not going in mysystem, i have never taken this before dh and i are doing ivf not sure what i should be feeling had no hot flushes just the odd twinge the internet didnt help
hey i had the same problem, just give your clinic a call and let them know, but from what i can remember it is absorbed quickly so it shouldnt be a problem, just check though cause its been a while! good luck, i didnt really get any side effects from this medication, it was more when i started the injections and progesterone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.